Demographic Change and Income Inequality in the United States, 1976‐1989
John A. Bishop,
John P. Formby and
W. James Smith
Southern Economic Journal, 1997, vol. 64, issue 1, 34-44
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
https://doi.org/10.1002/j.2325-8012.1997.tb00003.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:soecon:v:64:y:1997:i:1:p:34-44
Access Statistics for this article
More articles in Southern Economic Journal from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().